×

Found 58 Documents (Results 1–58)

100
MathJax

On the asymptotic behavior of sequences of positive linear approximation operators. (English) Zbl 1370.41042

Rassias, Themistocles M. (ed.) et al., Mathematical analysis, approximation theory and their applications. Cham: Springer (ISBN 978-3-319-31279-8/hbk; 978-3-319-31281-1/ebook). Springer Optimization and Its Applications 111, 267-280 (2016).
MSC:  41A36
PDF BibTeX XML Cite
Full Text: DOI

On Peano’s form of the Taylor remainder, Voronovskaja’s theorem and the commutator of positive linear operators. (English) Zbl 1123.41012

Agratini, Octavian (ed.) et al., Proceedings of the international conference on numerical analysis and approximation theory, Cluj-Napoca, Romania, July 4–8, 2006. Cluj-Napoca: Casa Cărţii de Ştiinţă (ISBN 973-686-961-X/hbk). 55-80 (2006).
MSC:  41A25 41A36
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification